# SDR UPS00233141

- Difficulty date: June 13, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI   SUSPECT CRACK ON BS 178 BULKHEAD LT STR 17L.     HFEC INSPECTION CARRIED OUT IAW B727-NDT MANUAL, PT6,51-00-00,FIG4. CRACK CONFIRMED ON BS 178 BULKHEAD LT ANGLE,  AT STR 17L.  CRACK CUT OUT IAW SRM  51-40-3 FIG1  .HFEC INSP C/O IAW B727 NDT MANUAL,PT6,51-00-00, FIG4 AFTER DAMAGE REMOVED. NO DEFECT FOUND.
